# SDR SWAA2022040533474

- Difficulty date: December 9, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED AND HEAVILY GOUGED / REMOVED GOUGES FROM PANEL 140AF + EVALUATED MATERIAL LOSS & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; FIG 102 DEPTH 0.025; MAX ALLOWED 10' LENGTH 0.10T LXL 0.15T. REPLACED NEW FLOOR PANEL 140AF IAW AIPC 25-52-10-19.
